Search Discussions

Main Content

Treating MS

rweiss789
Gilenya & Low Lymphocyte Count*

I was diagnosed with MS this past February. I started taking Gilenya in April. After about 2 months on Gilenya I had labs done and my doctors noticed a drop in my lymphocyte count which is what they were expecting. Fast-forward to about 6 months on Gilenya. I just had labs done again and my lymphocyte count… Read More

Nancy-F
Alpha Lipoic Acid *

Hello! My Neurologist recently suggested I try 1200 mg of Alpha Lipoic Acid.  There are so many brands on the market that I do not know what brand to chose that will provide a high quality supplement.  After speaking with the doctor, they recommended that I find one that has been USP verified.  The only brand… Read More

rblackman
anyone else on Tecfidera ?*

hey everyone ! It’s been a while since I’ve been on here.  since being diagnosed back in April things have been pretty up and down. My doctor had me on copaxone however I needed to be taken off due to an allergic reaction. Now I am on Tecfidera and haven’t had many issues except one of the issues is a rash. Two… Read More

dchill

I’ve been hearing a lot recently about stopping medication for MS patients.  I’m only looking for personal opinions and would never do anything without Physician recommendation.  What I’d like to know is if anyone has completely stopped all MS medication, how long it’s been, and how you’re doing?  Also curious… Read More

cmthom711
Ocrevus Side Effects *

Hi, I just received my second treatment of Ocrevus for my MS and so far the treatments which are every six months seem to be working ok. However, after each treatment I get horrible stomach aches and such bad muscle cramps in my calf muscles I can barely walk. Does anyone else experience this or anything… Read More

Tweety
Retuximab Treatment *

I am looking into taking Retuximab for the treatment of my MS. I was diagnosed with MS 18 years ago. I had a flare last July and did the 3 day steroid treatment. I had always treated my MS with injections (Copaxone and Beteseron). I was told I needed to begin taking a more aggressive drug. My neurologist… Read More

livinglifejoy
Where should I inject first?*

I'll be starting my injections soon (non brand name copaxone). My doctor wants me to come into her office for training for the first injection. Now I'm trying to decide where I should inject as my first location. I know I'll eventually have to inject everywhere, but I can't think of a place that sounds good… Read More

woodsy715
Immediate post injection reaction*

Yesterday was my shot day. I have been on copaxone 40mg 3/xweek for 1.5 years now. I gave the shot in my right stomach and within seconds, my face was flushed and warm, my chest got tight with heart palpitaions, my lips were itchy, and the whole lower half of my right abdomen was swollen around the injection… Read More

dawnb
Copaxone - Should it really hurt???

I just started Copaxone this week and it really hurts once it is in my body. I am not talking about the needle.  I am talking about once the medicine is in my body.  After about 30 seconds after the shot, the medicine starts to really hurt once it is inside.  It is almost like a burning, but there is actual… Read More

brenni85
New medication*

I was diagnosed about 2 months ago. I was put on copaxone shots three times a week. Well that medicine made me nauseous all day, every day for an entire month with it only getting worse. I had that along with extreme fatigue where I would spend the weekends sleeping all day long and still not having any energy.… Read More

livinglifejoy

I'm starting Copaxone injections soon. Do I need to obtain a sharps container, alcohol wipes, warm compress, etc or will those get sent with the medication? I've seen some pics of shared solutions branded stuff.I want to be prepared for my first injection, but I don't want to buy something I won't need. Read More

kmiriam
Copaxone vs the generics*

Hello everyone, As I am sure with some of you, my insurance is trying to switch me to the generic of copaxone. I have been doing some research and there is Galopa from Novartis and also the one from Mylin that doesn't have an official "trade" name. I've read a few online reviews of the Novartis generic and… Read More

TD1234

I have started on Glatiramer Acetate 40mg/mL.  I suffer from flu-like symptoms and my head hurts so bad that it feels like a clamp is literally tightening on my brain.  The headache gets better very slowly over the next 24 hours.  By the time I feel completely normal again it’s time for my next shot.   Does… Read More